Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Swollen face, itchiness, redness, dryness after using La Roche Posay Effaclar Duo. Allergic to benzoyl peroxide?

ok so I used a product called la roche posay effaclar duo. It was a trial size packet and I didnt even use half of it. I applied it on my face, then not too long after added lotion and makeup. Everything was fine, no burning nothing. About 8 hours late my face started to swell, I took a benadryl and a cold shower, about 12 hours later I went to the ER because my face was swelling to the point where I could barely open my eyes. They said just keep taking benadryl and apply cold packs. So I did, now three days later the swelling has decreased, but my skin is itchy, red and dry. Everything I put on it, lotion and aloe vera just burn! I don t get it because the main ingredient in this acne product is benzoyl peroxide and even though I have exema I have used products like proactive and others with benzoyl peroxide in it before. Will my face be permanently like this? What can I do to make this go away? Am I allergic to benzoyl peroxide? Is my face chemically burned?Help please!
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  648
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
yes there is allergy and burning of face due to chemicals
you take tab allegra 120 mgm daily
tab ebastine 10 mgm daily at night
apply histocalamine twice a day on face
apply mometasone at night
do for 3 week and see the results
you can post again for further treatment
it will take 3 months for you to become normal color of face skin
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor